# SDR SIMA20210223003

- Difficulty date: February 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 37,203 hours, 32,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 15 HAS A CHAFE AT STR 2R. -C/A-C/W REPAIR AT FRAME 15 AND STR 2R IAW ERS-EM-53MR-4279.
